Alert archive / West Virginia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 79, NWS Charleston, WV

July 10, 20174 counties in West Virginia; Athens County, Meigs County, Ohio

NWS Charleston, WV issued this severe thunderstorm warning at Jul 10, 2017, 7:30 PM EDT for 4 counties in West Virginia; Athens County, Meigs County, Ohio. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2017, 7:30 PM EDT (23:30 UTC)
Expired
Jul 10, 2017, 8:17 PM EDT
In force
47 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Athens County, OH, Meigs County, OH, Jackson County, WV, Mason County, WV, Wirt County, WV, Wood County, WV

The radar

The Charleston,WV radar (KRLX), 84 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 7:35 PM EDTTSTM WND DMG1 Sw Chester, OHAN OUT BUILDING WAS RIPPED OFF ITS FOUNDATION AND TOSSED AND SEVERAL TREES WERE SNAPPED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 235 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 294 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
235 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
985 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
294 m²/s²
0-3 km storm-relative helicity
291 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

185 
WUUS51 KRLX 102330
SVRRLX
OHC009-105-WVC035-053-105-107-110030-
/O.NEW.KRLX.SV.W.0079.170710T2330Z-170711T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
730 PM EDT MON JUL 10 2017

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  Eastern Meigs County in southeastern Ohio...
  Southeastern Athens County in southeastern Ohio...
  North central Mason County in western West Virginia...
  West central Wirt County in northwestern West Virginia...
  Northern Jackson County in northwestern West Virginia...
  Southwestern Wood County in northwestern West Virginia...

* Until 830 PM EDT

* At 729 PM EDT, a severe thunderstorm was located near Tuppers
  Plains, or 7 miles northeast of Pomeroy, moving southeast at 40
  mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. This storm is also exhibiting radar 
           indicated rotation.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Pomeroy, Racine, Forked Run State Park, Ravenswood, New Haven,
  Sandyville, Tuppers Plains, Chester, Syracuse, Hartford City,
  Portland, Mount Alto, Belleville, Reedsville, Cottageville, Darwin,
  Evans, Morristown and Rockport.

This includes Interstate 77 in West Virginia between mile markers 139
and 163.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3911 8209 3924 8197 3907 8144 3877 8180
TIME...MOT...LOC 2329Z 312DEG 36KT 3911 8194 

HAIL...1.00IN
WIND...60MPH
 
$$

26
2 follow-up statements
567 
WWUS51 KRLX 102350
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
750 PM EDT MON JUL 10 2017

OHC009-WVC053-102359-
/O.CAN.KRLX.SV.W.0079.000000T0000Z-170711T0030Z/
Athens OH-Mason WV-
750 PM EDT MON JUL 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ATHENS AND NORTH
CENTRAL MASON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3902 8193 3913 8181 3907 8144 3877 8180
TIME...MOT...LOC 2349Z 312DEG 36KT 3897 8174 

$$

OHC105-WVC035-105-107-110030-
/O.CON.KRLX.SV.W.0079.000000T0000Z-170711T0030Z/
Meigs OH-Wirt WV-Jackson WV-Wood WV-
750 PM EDT MON JUL 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR SOUTHEASTERN MEIGS...WEST CENTRAL WIRT...NORTHERN JACKSON AND
SOUTHWESTERN WOOD COUNTIES...

At 749 PM EDT, a severe thunderstorm was located over Ravenswood, or
9 miles east of Racine, moving southeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Forked Run State Park, Ravenswood, Sandyville, Cottageville,
Portland, Evans, Reedsville, Morristown and Rockport.

# 

This includes Interstate 77 in West Virginia between mile markers 139
and 162.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3902 8193 3913 8181 3907 8144 3877 8180
TIME...MOT...LOC 2349Z 312DEG 36KT 3897 8174 

HAIL...1.00IN
WIND...60MPH
 
$$

26
353 
WWUS51 KRLX 110017
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
817 PM EDT MON JUL 10 2017

OHC105-WVC035-105-107-110027-
/O.CAN.KRLX.SV.W.0079.000000T0000Z-170711T0030Z/
Meigs OH-Wirt WV-Jackson WV-Wood WV-
817 PM EDT MON JUL 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MEIGS...WEST
CENTRAL WIRT...NORTHERN JACKSON AND SOUTHWESTERN WOOD COUNTIES IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.  However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3902 8193 3913 8181 3907 8144 3877 8180
TIME...MOT...LOC 0014Z 312DEG 36KT 3878 8147 

$$

Cooper

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:41 PM EDT, 3 hours 49 minutes earlier.

Area forecast discussion, Jul 10, 3:41 PM EDT, 3 hours 49 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
341 PM EDT Mon Jul 10 2017

.SYNOPSIS...
Weather remains unsettled due to a series of short waves and
frontal boundary across the region. Very warm mid week with a cold
front in the vicinity late in the week into the weekend.

&&

.NEAR TERM /THROUGH TUESDAY/...
As of 200 PM Monday...

Last of the showers and thunderstorms will continue to move east
across the northeast portion of WV this afternoon and exit the
area late this afternoon. A frontal boundary north of the area
will drop southward overnight and stall over the CWA on Tuesday.
SPC has the northern half of the CWA in a marginal risk. With
plenty of low level moisture in place and the expected short
wave trof to move along that boundary, expect scattered showers
thunderstorms to develop in the daytime heating. Shear will be
weak and any organized development will be brief with some hail
and possibly some damaging wind gusts. Temps will stay on the
warm side tonight and tomorrow. Some areas in the lowlands may
top out in the low 90s by tomorrow afternoon.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 340 PM Monday...

As upper level ridging builds to our south, upper flow is
expected to remain zonal. Lobes of energy advecting eastward in
the mean zonal flow will enhance chances for showers and storms,
primarily across central/northern counties through the short
term. Additionally, afternoon temperatures will climb into the
90s for most locations with 80s in the mountains. Increased
moisture will combine with warm temperatures to produce heat
index values in the mid to upper 90s across the lowlands.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
As of 340 PM Monday...

Still eyeing a cold front that will approach the area by late
week. Current model guidance doesn't have the front crossing
until Friday, which would allow sufficient moisture return and
heating such that thunderstorms will be likely. It's difficult
to assess the magnitude of potential strong/severe storm threat
owing to lower-than-average model agreement and confidence.
Additionally, the phasing of wind dynamics and moisture may or
may not be favorable to support more robust convection. Still
expecting an unsettled pattern through the period with
additional thunder chances into at least the back half of the
weekend.

Temperatures will be slightly cooler than mid week owing to
increased cloud cover and periods of showers and storms.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
As of 200 PM Monday...

A short wave over NE WW will continue to move east and exit the
region late this afternoon and early this evening. Brief
periods of MVFR conditions in cigs and vsbys in showers will
exit as well. VFR conditions will prevail through the early
morning hours on Tuesday. Increase in clouds will occur as a
frontal boundary drifts southward and stalls over the region on
Tuesday. Expect shwrs/tstms to develop along that boundary
during the afternoon hours on Tuesday with daytime heating.
Possible MVFR/IFR conditions in those shwrs/tstms. Expect winds
to generally be out of the SSW this evening and turning to the
SW 5-10kts on Tuesday with higher gusts 15-20kts in
shwrs/tstms.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY...

FORECAST CONFIDENCE: High.

ALTERNATE SCENARIOS: Timing of showers and thunderstorms
development on Tuesday may vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    L
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M

AFTER 18Z TUESDAY...
Brief periods of IFR possible in showers and thunderstorms into
midweek.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...JS/DTC
NEAR TERM...JS
SHORT TERM...DTC
LONG TERM...DTC
AVIATION...JS
Hazardous weather outlook, Jul 10, 3:21 AM EDT, 16 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
321 AM EDT Mon Jul 10 2017

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>034-039-040-515>526-110730-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne-
Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-
Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-
Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
321 AM EDT Mon Jul 10 2017

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, southwest Virginia and much of West Virginia.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 10, 5:58 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Charleston WV
558 PM EDT MON JUL 10 2017

OHZ076-WVZ009>011-019-102300-
Washington-Ritchie-Wood-Pleasants-Tyler-
558 PM EDT MON JUL 10 2017

...A STRONG THUNDERSTORM WILL AFFECT WASHINGTON...PLEASANTS...
NORTHWESTERN RITCHIE...TYLER AND NORTHEASTERN WOOD COUNTIES...

At 558 PM EDT, a strong thunderstorm was located 7 miles northeast of
Marietta, moving east at 40 mph.

Wind gusts of 50 to 55 mph and nickel size hail are possible with
this storm.

Locations impacted include...
Marietta, St. Marys, Middlebourne, Vienna, Williamstown, Paden City,
Sistersville, Pennsboro, Belmont, North Bend State Park, Boaz,
Newport, Matamoras, North Hills, Lowell, Ellenboro, Cairo, Macksburg,
Friendly and Fly.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 77 in West Virginia between mile markers 179 and 186.
 Interstate 77 in Ohio between mile markers 1 and 17.
 Route 50 in West Virginia between mile markers 16 and 40.

LAT...LON 3959 8135 3959 8128 3961 8127 3958 8125
      3957 8104 3954 8104 3961 8095 3958 8089
      3960 8085 3956 8082 3955 8079 3948 8071
      3910 8124 3916 8131 3918 8130 3917 8133
      3945 8170 3959 8154 3958 8147 3965 8147
TIME...MOT...LOC 2158Z 290DEG 41KT 3952 8138

26
Special weather statement, Jul 10, 7:05 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Charleston WV
705 PM EDT MON JUL 10 2017

OHZ066-067-075-102330-
Athens-Morgan-Perry-
705 PM EDT MON JUL 10 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PERRY...WESTERN
MORGAN AND NORTH CENTRAL ATHENS COUNTIES...

At 705 PM EDT, a strong thunderstorm was located near New Lexington,
moving southeast at 30 mph.

Wind gusts up to 50 mph and nickel size hail are possible with this
storm.

Locations impacted include...
New Lexington, Glouster, Somerset, Shawnee, Perry State Forest,
Crooksville, Junction City, Corning, Hemlock, Rendville and Burr Oak
State Park.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to cross
safely. Move to higher ground.

LAT...LON 3970 8196 3953 8192 3949 8213 3953 8216
      3955 8216 3956 8219 3974 8236 3979 8235
      3981 8227
TIME...MOT...LOC 2305Z 303DEG 25KT 3972 8227

Cooper
Local storm report, Jul 10, 7:14 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
714 PM EDT MON JUL 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     2 W TRIMBLE             39.49N  82.12W
07/10/2017                   ATHENS             OH   EMERGENCY MNGR

            MULTIPLE HOMES WITH ROOF DAMAGE.

&&

EVENT NUMBER RLX1700549

KMC
Special weather statement, Jul 10, 7:14 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Charleston WV
714 PM EDT MON JUL 10 2017

OHZ075-085-WVZ007-009-110015-
Athens-Meigs-Mason-Wood-
714 PM EDT MON JUL 10 2017

...A STRONG THUNDERSTORM WILL AFFECT EASTERN MEIGS...SOUTH CENTRAL
ATHENS...NORTH CENTRAL MASON AND WEST CENTRAL WOOD COUNTIES...

At 714 PM EDT, a strong thunderstorm was located 7 miles east of
Albany, moving southeast at 35 mph.

Wind gusts of 50 to 55 mph and nickel size hail are possible with
this storm.

Locations impacted include...
Pomeroy, Racine, Forked Run State Park, New Haven, Mason, Tuppers
Plains, Chester, Syracuse, Hartford City, Darwin, Belleville and
Reedsville.

LAT...LON 3916 8169 3908 8177 3908 8181 3906 8181
      3905 8180 3891 8194 3921 8217 3931 8204
TIME...MOT...LOC 2314Z 303DEG 32KT 3920 8206

26
Special weather statement, Jul 10, 7:18 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Charleston WV
718 PM EDT MON JUL 10 2017

WVZ020-030-031-102345-
Doddridge-Harrison-Lewis-
718 PM EDT MON JUL 10 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN DODDRIDGE...
NORTH CENTRAL LEWIS AND SOUTHWESTERN HARRISON COUNTIES...

At 718 PM EDT, strong thunderstorms were clustered near West Union,
or 13 miles east of Harrisville, moving east at 40 mph.

Wind gusts up to 50 mph and nickel size hail are possible with these
storms.

Locations impacted include...
West Union, New Milton, Smithburg, Avon, Grove and Blandville.

This includes Route 50 in West Virginia between mile markers 48 and
62.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to cross
safely. Move to higher ground.

LAT...LON 3916 8083 3928 8087 3932 8064 3918 8050
      3912 8060
TIME...MOT...LOC 2318Z 269DEG 36KT 3921 8080

Cooper
Special weather statement, Jul 10, 7:27 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Charleston WV
727 PM EDT MON JUL 10 2017

WVZ032-040-110030-
Barbour-Taylor-
727 PM EDT MON JUL 10 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT TAYLOR AND NORTHERN
BARBOUR COUNTIES...

At 727 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Fairmont to near Grafton to 6 miles
northwest of Philippi. Movement was east at 55 mph.

Wind gusts of 50 to 55 mph and dime size hail are possible with these
storms.

Locations impacted include...
Grafton, Philippi, Flemington, Valley Falls, Moatsville, Rosemont,
Knottsville, Nestorville, Meadland, Tygart Lake State Park, Thornton,
McGee and Galloway.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to cross
safely. Move to higher ground.

LAT...LON 3913 7984 3917 8022 3924 8016 3926 8018
      3929 8017 3939 8020 3941 8011 3939 8009
      3940 8003 3942 8000 3945 7994 3944 7990
      3930 7989 3929 7986 3924 7985 3923 7981
TIME...MOT...LOC 2327Z 266DEG 48KT 3948 8017 3930 8010 3919 8014

Cooper

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 5:58 PM EDTSpecial Weather StatementRLXPleasants, Tyler62 min
Jul 10, 6:25 PM EDTSevere Thunderstorm WarningRLXDoddridge, Harrison, Pleasants, Ritchie, Tyler28 min
Jul 10, 6:28 PM EDTSevere Thunderstorm WarningRLXPleasants, Ritchie, Wood32 min
Jul 10, 6:29 PM EDTTornado WarningRLXJackson, Wood31 min
Jul 10, 6:32 PM EDTTornado WarningRLXDoddridge, Harrison, Tyler28 min
Jul 10, 6:55 PM EDTSevere Thunderstorm WarningRLXDoddridge, Pleasants, Ritchie, Wood35 min
Jul 10, 6:58 PM EDTSevere Thunderstorm WarningRLXDoddridge, Harrison, Lewis, Taylor32 min
Jul 10, 6:59 PM EDTTornado WarningRLXRitchie, Wirt, Wood31 min
Jul 10, 7:18 PM EDTSpecial Weather StatementRLXDoddridge27 min
Jul 10, 7:27 PM EDTSpecial Weather StatementRLXTaylor63 min
Jul 10, 7:31 PM EDTSpecial Weather StatementRLXCalhoun, Doddridge, Ritchie29 min
Jul 10, 7:39 PM EDTTornado WarningRLXJackson, Mason36 min
Jul 10, 7:40 PM EDTSevere Thunderstorm WarningRLXJackson, Roane, Wirt35 min
Jul 10, 7:45 PM EDTSevere Thunderstorm WarningRLXDoddridge, Gilmer, Lewis30 min
Jul 10, 3:51 PM EDTSevere Thunderstorm WarningRLXPerry54 min
Jul 10, 4:45 PM EDTSevere Thunderstorm WarningRLXAthens, Perry60 min
Jul 10, 5:22 PM EDTSpecial Weather StatementRLXMorgan68 min
Jul 10, 5:32 PM EDTSevere Thunderstorm WarningRLXAthens, Morgan, Perry, Washington58 min
Jul 10, 5:49 PM EDTSevere Thunderstorm WarningRLXAthens, Meigs, Vinton56 min
Jul 10, 5:50 PM EDTFlash Flood WarningRLXAthens, Morgan, Perry3 hr
Jul 10, 6:03 PM EDTTornado WarningRLXAthens, Washington27 min
Jul 10, 6:10 PM EDTTornado WarningRLXAthens, Meigs35 min
Jul 10, 7:05 PM EDTSpecial Weather StatementRLXPerry25 min
Jul 10, 7:14 PM EDTSpecial Weather StatementRLXMeigs61 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2017Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.